Main Subjects = 54-XX General topology
Number of Articles: 27
1. Semi-Rothberger and related spaces

Volume 43, Issue 6, November and December 2017, Pages 1969-1987

A. Sabah; M. Khan


2. On quasi $P$-spaces and their applications in submaximal and nodec spaces

Volume 43, Issue 3, May and June 2017, Pages 835-852

A. R. Aliabad; V. Bagheri; M. Karavan Jahromi


3. Strongly k-spaces

Volume 43, Issue 3, May and June 2017, Pages 727-734

S. Ersoy; İ. İnce; M. Bilgin


4. A remark on Remainders of homogeneous spaces in some compactifications

Volume 42, Issue 6, November and December 2016, Pages 1523-1534

H. ‎Wang; W. He


5. PPF dependent fixed point theorems for multi-valued mappings in Banach spaces

Volume 42, Issue 6, November and December 2016, Pages 1583-1595

A. Farajzadeh; A. Kaewcharoen; S. Plubtieng


6. Multi-valued operators with respect $wt$-distance on metric type spaces

Volume 42, Issue 6, November and December 2016, Pages 1571-1582

M. ‎Demma‎; R. Saadati; P. Vetro


7. Remarks on microperiodic multifunctions

Volume 42, Issue 2, March and April 2016, Pages 447-459

J. Olko


8. On Tychonoff's type theorem via grills

Volume 42, Issue 1, January and February 2016, Pages 37-41

A. Talabeigi


9. Erratum‎: Coupled fixed point results for weakly related mappings in partially ordered metric spaces

Volume 42, Issue 1, January and February 2016, Pages 49-52

M. Jain; N. Gupta; S. Kumar


10. A note on Volterra and Baire spaces

Volume 41, Issue 6, November and December 2015, Pages 1445-1452

L. X. Peng; C. Yang


11. Zero sets in pointfree topology and strongly $z$-ideals

Volume 41, Issue 5, September and October 2015, Pages 1071-1084

A. A. ‎Estaji; A. ‎Karimi Feizabadi; M. Abedi


13. $LG$-topology

Volume 41, Issue 1, January and February 2015, Pages 239-258

A. R. Aliabad; A. Sheykhmiri


14. On ideals of ideals in $C(X)$

Volume 41, Issue 1, January and February 2015, Pages 23-41

F. Azarpanah; A‎. ‎R‎. ‎Olfati


15. Generalized multivalued $F$-contractions on complete metric spaces

Volume 40, Issue 6, November and December 2014, Pages 1469-1478

Ö. Acar; G. Durmaz; G Minak


16. A note on the remainders of rectifiable spaces

Volume 40, Issue 6, November and December 2014, Pages 1515-1526

J. ‎Zhang‎; Wei He; L. Xie


18. On $z$-ideals of pointfree function rings

Volume 40, Issue 3, May and June 2014, Pages 657-675

Themba Dube; Oghenetega Ighedo


19. About remainders in compactifications of paratopological groups

Volume 40, Issue 3, May and June 2014, Pages 713-719

Fucai Lin; Shou Lin


20. Embedding measure spaces

Volume 40, Issue 1, January and February 2014, Pages 125-155

M.R. Koushesh


21. Existence and uniqueness of common coupled fixed point results via auxiliary functions

Volume 40, Issue 1, January and February 2014, Pages 199-215

Sumit Chandok; Erdal Karapinar; Mohammad Saeed Khan


22. An Alexandroff topology on graphs

Volume 39, Issue 4, September and October 2013, Pages 647-662

S. M. Jafarian Amiri; A. Jafarzadeh; H. Khatibzadeh


23. On pairwise weakly Lindelof bitopological spaces

Volume 39, Issue 3, July and August 2013, Pages 469-485

A. Kilicman; Z. Salleh


24. Generalized Rings of Measurable and Continuous Functions

Volume 39, Issue 1, March and April 2013, Pages 49-64

A. Amini; B. Amini; E. Momtahan; M. H. Shirdareh Haghigi


25. A common fixed point theorem on ordered metric spaces

Volume 38, Issue 4, November and December 2012, Pages 925-934

Hemant Kumar Nashine; Ishak Altun